# SDR DALA2024081208033

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 21,835 hours, 8,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 6190966) AFT EMER. LIGHT ON IN AFT GALLEY. CYCLED EMERG. BATTERY PACK OPS CHECKS GOOD PER B737 AMM 33-51.
